# SDR J7SA2022071800325

- Difficulty date: July 1, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N472FX
- Make and model: Boeing 75
- Aircraft serial: 45501
- Aircraft time: 3,514 hours, 2,612 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FUELING THE AIRCRAFT, FUEL TOTAL IS NOT ACCURATE. CONSISTENTLY SHOWS 200-300# LESS THAN WHAT IS REALLY LOADED. INACCURATE TOTAL WILL SHOW UNTIL 5 -10 MINUTES AFTER TAKEOFF. FURTHER, THE FUSELAGE TANK WILL NEVER FULLY EMPTY; WILL NOT DRAIN BELOW 80# OF FUEL. REPLACED FUSELAGE FUEL PROBE IAW LEARJET 75 AMM 28-40-05. REPLACED FUSELAGE CELL ASSEMBLY IAW AMM 28-10-05. REPLACED FUSELAGE REFUEL MANIFOLD ASSEMBLY IAW AMM 28-20-13. OPS AND LEAK CHECK GOOD.
